# SDR BAQA081240

- Difficulty date: November 11, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 5,952 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Hinge
- Part number: 1172463612
- Condition: Worn
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD. HOLES ARE WORN. REPLACED WITH SERVICEABLE HINGE.
